# SDR MALA965079

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Part number: 1EN516
- Condition: Lack Of Lube
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3397 - ON APPROACH TO DTW, THE NOSE GEAR GREEN LIGHT FAILED TO ILLUMINATE.  THE CREW CYCLED THE GEAR AND THE LIGHT ILLUMINATED AFTER 15 SECONDS.  MAINTENANCE CLEANED AND LUBED THE NOSE LANDING GEAR MICROSWITCHES.  THE GEAR WAS SWUNG SEVERAL TIMES.  ALL CHECKS WERE GOOD.  (M)
